Periodic boundary value problems for first order impulsive integro-differential equations of mixed type. (English) Zbl 1057.45002

The authors consider the periodic boundary value problem for first-order impulsive integro-differential equations of mixed type: \[ \begin{gathered} x'(t)= f(t,x(t),[Tx](t),[Sx](t)),\;t\in I,\;t\neq t_k\quad (k= 1,2,\dots, p),\\ \Delta x(t_k)= I_k(x(t_k)),\\ x(0)= x(2n),\end{gathered} \] where \[ \begin{gathered} f\in C(I\times R^1\times R^1\times R^1; R^1),\;I= [0,2n],\;I_k\in C(R^1; R^1),\\ \Delta x(t_k)= x(t^+_k)- x(t^-_k),\quad 0< t_1< t_2<\cdots< t_p< 2n,\\ [Sx])t_= \int^t_0 K(t,s)x(s)\,ds,\;[Tx](t)= \int^{2n}_0 H(t,s) x(s)\,ds.\end{gathered} \] Applying Lakshmikantham’s monotone iterative technique and the method of upper and lower solutions they obtain extremal solutions of the above problem.


45J05 Integro-ordinary differential equations
45G10 Other nonlinear integral equations
45M15 Periodic solutions of integral equations
45L05 Theoretical approximation of solutions to integral equations
Full Text: DOI


[1] Lakshmikantham, V; Bainov, D.D; Simeonov, P.S, Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[2] Bainov, D.D; Simeonov, P.S, Impulsive differential equations: periodic solutions and applications, (1993), Longman Harlow · Zbl 0793.34011
[3] Ladde, G.S; Lakshmikantham, V; Vatsala, A.S, Monotone iterative techniques for nonlinear differential equations, (1985), Pitman London · Zbl 0658.35003
[4] Ladde, G.S; Sathanantham, S, Periodic boundary value problem for impulsive integro-differential equations of Volterra type, J. math. phys. sci., 25, 119-129, (1991) · Zbl 0757.45007
[5] Liu, X.Z, Iterative methods for solutions of impulsive functional differential systems, Appl. anal., 44, 171-182, (1992) · Zbl 0753.34007
[6] Guo, D.J; Lakshmikantham, V; Liu, X.Z, Nonlinear integral equations in abstract spaces, (1996), Kluwer Academic London
[7] Liu, X.Z; Guo, D.J, Periodic boundary value problems for impulsive integro-differential equations of mixed type in Banach spaces, Chinese ann. math. ser. B, 19, 517-528, (1998) · Zbl 0917.34051
[8] Wei, Z.L, Solutions of periodic boundary value problems for first order nonlinear impulsive differential equations in Banach spaces, J. systems sci. math. sci., 19, 378-384, (1999) · Zbl 0956.45011
[9] Hristova, G.S; Bainov, D.D, Monotone iterative techniques of V. lakshmikantham for a boundary value problem for systems of impulsive differential-difference equations, J. math. anal. appl., 197, 1-13, (1996) · Zbl 0849.34051
[10] Hristova, G.S; Bainov, D.D, Application of the monotone iterative-techniques of V. lakshmikantham for solving the initial value problem for impulsive differential-difference equations, J. rocky mountain math., 23, 609-618, (1993) · Zbl 0789.34056
[11] Chen, Y.B; Zhuang, W, On monotone iterative method for periodic boundary value problem for nonlinear integro-differential equations, Nonlinear anal., 22, 295-303, (1994) · Zbl 0799.45006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.